# SDR 07FDEA01371

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 82,518 hours, 33,594 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NUMBER 2 ENGINE SHUT DOWN WHEN IT WOULD NOT RESPOND TO THROTTLE MOVEMENTS.  NO PARAMETERS EXCEEDED.  NORMAL LANDING ACCOMPLISHED PER CREW DEBRIEF THROTTLES WERE NEVER STIFF AND  ENGINE WAS SHUT DOWN ABOUT 30 MINUTES IN FLIGHT.  NR 2 ENG AND MOVED THROTTLE LEVER IN COCKPIT TO VERIFY MOVEMENT AT FUEL CONTROL.  FUEL CONTROL LEVER  MOVED ACCORDINGLY.  STARTED ENG WITH THROTTLE AT IDLE.  NR 2 ENG SPOOLED UP PAST FLIGHT IDLE DURING START.  SUSPECT MEC, IAW MD10.
